# SDR HNAA9692440

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Vlv
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Part time: 21,809 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3260 - HPN-BWI - ON APPROACH INTO BWI, THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  LOWERED GEAR USING ALTERNATE SYSTEM AND LANDED IN BWI WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
